On a class of linear n -th order differential equations

Valter Šeda

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 2, page 350-369
  • ISSN: 0011-4642

How to cite

top

Šeda, Valter. "On a class of linear $n$-th order differential equations." Czechoslovak Mathematical Journal 39.2 (1989): 350-369. <http://eudml.org/doc/13782>.

@article{Šeda1989,
author = {Šeda, Valter},
journal = {Czechoslovak Mathematical Journal},
keywords = {Linear time-varying differential equations; existence of solutions; comparison theorem; existence of a bundle of solutions; nonoscillatory},
language = {eng},
number = {2},
pages = {350-369},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On a class of linear $n$-th order differential equations},
url = {http://eudml.org/doc/13782},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Šeda, Valter
TI - On a class of linear $n$-th order differential equations
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 2
SP - 350
EP - 369
LA - eng
KW - Linear time-varying differential equations; existence of solutions; comparison theorem; existence of a bundle of solutions; nonoscillatory
UR - http://eudml.org/doc/13782
ER -

References

top
  1. Чантурия Т. A., О колеблемости решений линейных дифференциальных уравнений высших порядков, Доклады семинара Инст. Прикл. Мат.им. И. H. Векуа,Тбилисского гос.унив. 16 (1982), 1-74. (1982) Zbl1171.03330
  2. Elias U., Nonoscillation and Eventual disconjugacy, Proc. Amer. Math. Soc. 66 (1977), 269-275. (1977) Zbl0367.34024MR0460791
  3. Hartman Ph:., Principal Solutions of Disconjugate n -th Order Linear Differential Equations, Amer. J. Math. 91 (1969), 306-362. (1969) MR0247181
  4. Greguš M., Third Order Linear Differential Equations, D. Reidel Publishing Co., Dordrecht, 1987. (1987) Zbl0602.34005MR0882545
  5. Кигурадзе И. Т., Некоторые сингулярные краевые задачи для обыкновенных дифференциальных уравнений, Издат. Тбилисского гос. унив., Тбилиси 1975. (1975) Zbl1159.86300
  6. Лeeuн A. Ю., Неосцилляция решений уравнения х ( n ) + p 1 ( t ) x ( n - 1 ) + ... + p n ( t ) x = 0 , Усд. Мат. Наук, т. 24 (1969), 43-96. (1969) 
  7. Medveď M., Sufficient Condition for the Non-Oscillation of the Non-Homogeneous Linear n -th Order Differential Equation, Mat. Čas. 18 (1968), 99-104. (1968) Zbl0186.15403MR0245902
  8. Regenda J., Oscillatory and Nonoscillatory Properties of Solutions of the Differential Equation y ( 4 ) + P ( t ) y " + Q ( t ) y = 0 , Math. Slovaca 28 (1978), 329-342. (1978) Zbl0406.34041MR0534812
  9. Regenda J., On the Oscillation of Solutions of a Class of Linear Fourth Order Differential Equations, Czech. Math. J. 33 (108) (1983), 141-148. (1983) Zbl0547.34023MR0687427
  10. Regenda J., Oscillation Theorems for a Class of Linear Fourth Order Differential Equations, Czech. Math. J. 34 (109) (1984), 113-120. (1984) Zbl0542.34030MR0731984
  11. Regenda J., Oscillation Criteria for Differential Equation y ( 4 ) + P ( t ) y " + R ( t ) y ' + Q ( t ) y = 0 , Math. Slovaca 34 (1984),419-425. (1984) Zbl0598.34028MR0775251
  12. Šeda V., Nonoscillatory Solutions of Differential Equations With Deviating Argument, Czech. Math. J. 36 (111) (1986), 93-107. (1986) Zbl0603.34064MR0822871
  13. Trench W. F., 10.1090/S0002-9947-1974-0330632-X, Trans. Amer. Math. Soc. 189 (1974), 319-327. (1974) Zbl0289.34051MR0330632DOI10.1090/S0002-9947-1974-0330632-X

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.